EconPapers    
Economics at your fingertips  
 

Regulated seasonal unit root process

Eroğlu Burak Alparslan () and Pehlivan Ayşe Özgür ()
Additional contact information
Eroğlu Burak Alparslan: İstanbul Bilgi University, Department of Economics, Eski Silahtarag̃a Elektrik Santrali, Kazım Karabekir Cad, No: 2/13, L1 203,34060, Eyüp, İstanbul, Turkey
Pehlivan Ayşe Özgür: Department of Economics, TOBB University of Economics and Technology, Sogutozu Street No: 43, Sogutozu, Ankara, 06560, Turkey

Studies in Nonlinear Dynamics & Econometrics, 2022, vol. 26, issue 3, 361-385

Abstract: Unfortunately, time series problems do not appear in data singly. We focus on the joint occurrence of nonstationarity, seasonality and bounded data. Seasonal unit root tests and bounded unit root tests already exist in the literature, yet when all these issues are combined their performance needs improvement. That is why we offer a testing procedure for bounded seasonal unit root processes. The combination of these tests is not straightforward as the nonlinearity coming from bounds causes the limiting distribution of the proposed test statistic to be multivariate Brownian motion while the others have univariate distributions. The simulation exercises reveal that the existing tests, which ignores the presence of bounds or seasonality, suffer significant size problems. Our statistic removes the size distortions and also maintain satisfactory power performance.

Keywords: regulated Brownian motion; regulated time series; seasonal unit roots (search for similar items in EconPapers)
Date: 2022
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://doi.org/10.1515/snde-2019-0110 (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bpj:sndecm:v:26:y:2022:i:3:p:361-385:n:3

Ordering information: This journal article can be ordered from
https://www.degruyter.com/view/j/snde

DOI: 10.1515/snde-2019-0110

Access Statistics for this article

Studies in Nonlinear Dynamics & Econometrics is currently edited by Bruce Mizrach

More articles in Studies in Nonlinear Dynamics & Econometrics from De Gruyter
Bibliographic data for series maintained by Peter Golla ().

 
Page updated 2022-07-01
Handle: RePEc:bpj:sndecm:v:26:y:2022:i:3:p:361-385:n:3